Doctor insights on:
Nausea Control Medication
My daughter is 14 years old for 5 weeks now she has had constant nausea vomiting now controlled by medication upper abdominal pain constant head aches tiredness very pale lack of appetite no fever BP is normal liver is inflamed and painful and upper stoma
Does oxycodon/percocet decrease the effectiveness of birth control? (syeda) I'm having surgery and I was prescribed those and anti nausea medication
Should not: There is no direct effect on your birth control pills. ...Read more
How does Plaquenil (hydroxychloroquine) affect birth control? It makes me feel very nausea and head ache I don't know if I want to continue this medication.
Yes: You need to find out why you are nauseated, See a doctor for evaluation. Dry crackers or toast will help. Your doctor will give you an appropriate medication ...Read more
Yes: Vistaril (hydroxyzine) can help with both. Discuss it with your physician. ...Read more
Try Dramimine: Anti-histamines are often helpful.Get a more detailed answer ›
Possibly: Talk this over with your doctor.Get a more detailed answer ›
Feeling nauseous after starting any depressants. Can I take anti nausea medication (pramin) to help?
If a side effect...: ...you may want to discuss with your prescribing provider whether the offending antidepressant can be changed to a drug you may better tolerate versus having to take a second drug to alleviate the problem (s) caused by the first one. ...Read more
On medication for anxiety but still find that the anxiety makes me very nauseous. Any tips on how to calm the nausea caused by anxiety?
I feel nausea and full but I didn't eat alot. I'm not in medication and im not allergic of anything. I actually take pepto two dose and it don't work.
Stomach issues: You don't mention if you smoke or drink, and or if you are taking any medications. Also, are you eating mostly fried fatty food? . All these can worsen your symptoms. If your symptoms are not resolved in a day or two, you need to go see your doctor. ...Read more
Good list: Often severe nausea is tied in with mood. Mirtazapine is a medication that helps with insomnia, blocks the same seratonin receptor as zofran (5ht-3), and can help, especially if you have a history of mood or stress issues. In refractory cases steroids can be used as well. You can use the meds together if needed, I would add zantac (ranitidine) 150 mg because reducing acid can be helpful. Good luck. ...Read more
Coca Cola syrup over: Coca Cola Syrup over Ice +/_ Angostora Bitters ...Read more
Been on lexapro (escitalopram) for six months nausea is terrible any solutions or alternative medication.
Nausea before eating and when seeing food... Hungry but can not eat. Not taking medications no history of gastro issues... Help!!!
Nausea??: It sounds like you have a terrible condition. Reminded me of the tale of King Tantalus of old. You have not told many details. For how long? You have to be able to take some fluids. I would get to a gastroenterologist as soon as possible. You also might have an issue in your CNS. ...Read more
What is the best way or medication to relieve severe migraines an nausea from migrain? If two prescribed meds don't work an over counter medication
Go to your doctor: You may need to go to your doctor and maybe change your treatment. ...Read more
Have nausea that is unrelated to my medication-can my MS be causing this? P.S. It is not vertigo related either.
See below: Am confused regarding your information; you are mentioning treatments which have no relationship to ms, and rather relate to hematological issues, and congenital immune deficiencies. Do you really have ms, or is this a questionable diagnosis, are you currently taking both Prednisone and acthar together? I do not see any ms disease modifying agent, not sure why nausea. Suggest 2nd opinion. ...Read more
I get nausea after drinking water. Is there something I can do about it without medications? Age 19 Height 5' 10" Weight 52kg Male
Nausea: After drinking water. Please see your doctor to make sure all is well medically. Then approach this as an experiment. Drink some water at various temps., warm, cold, room temp, etc. And see how you respond to that. Drink at different times of day and see how that feels. Drink w/food and w/out. Peace and good health. ...Read more
Broke my 2nd and 3rd ribs 2 weeks ago and has not gotten better even with rest, ice and medication. Symptoms now include nausea. What is wrong?
Need Ortho eval: You need to be seen by an Orthopedic specialist to determine the extent of your injury and the significance of the symptoms. It's hard to give you the right answer without proper examination. Nausea could be a side effect of the medication you're taking and that may need to be changed. ...Read more
Cancer: If a person is still independent and needs pain medication, what can that person take when there is strong nausea after trying various Rx's?
Have you asked your:
Your doctor should be able to help you in this situation. Two things you can do are:
Take anti-nausea pills which might provide some relief (Zofran (ondansetron) is one such medicine). A change of pain medication to another one or try reducing the dose of pain medicine might help relive your nausea. Your doctor has to be able to jugle medicines around to be able to help control your nausea. Good luck. ...Read more
I put aside both Citalopram and Propranolol for 4 days but I had an evil days. My vision changed and I had nausea. How can I come off those medication?
Best way w/ Doc help: It's generally much better to wean these types of medication w/ medical supervision. But, it's not a perfect world. So, do it slowly and taper the Propranolol 1st. Cut mg dosage each 14days by the same step-down amount (i.e., 25%) until gone. If it's too fast, return to last week's dose and move on again. Only then, do the same w/ the SSRI. It will take time, but you'll be safe (and free!) Best. ...Read more
Usually no: Because most of these drugs will be secreted in breast milk. Talk to your doctor about specific medications you're on and recommendations. ...Read more
Why does post nasal drip cause nausea and how long does it take for medications like singular to stop post nasal drip?
I was prescribed anti- nausea medication to help with my anxiety attacks. I'm anxious to take them, what exactly do anti nausea tablets do?
Anti Nausea: Some are Antivert, Dramamine, Benadryl, Atarax, Emetrol, Phenergan, (promethazine) Reglan, Zofran, Vistaril. We use Vistaril on occasions as needed for anxiety, due to its antihistaminic Anxiolytic effect with less sedation & less addiction potential compared to other anxiety medications such as Ativan. ...Read more
- Talk to a doctor online
- Allergy medication and birth control
- Anti nausea medication colonoscopy
- Can you control nausea?
- Over the counter medication for nausea and vomiting
- Is there medication oral or topical to control keratosis pilaris?
- What medications affect birth control pill?
- Will zofran or other nausea medication help with panic attacks
- Continual feeling of nausea even with anti sickness medication
- Best otc nausea medication